# SDR CA091127001

- Difficulty date: November 25, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 9,819 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: Z4253100700
- Condition: Broken
- Location: Brake Sys
- Part time: 10,000 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LEFT BRAKE LINE WAS OBSERVED TO BE BROKEN AT A FLARE END.  (TC NR 20091127001)
